# SDR AALA201812199013

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 54,299 hours, 31,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23C, BACK PLATE, EMERGENCY SHROUD LIGHT MISSING. MAINTENANCE REPLACED LIGHT SHROUD PER CMM 25-22-52 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
